Michał Kotowski
Michał Kotowski
Institute of Mathematics, Polish Academy of Sciences
Dirección de correo verificada de mimuw.edu.pl - Página principal
Título
Citado por
Citado por
Año
Random groups and property (T): Żuk's theorem revisited
M Kotowski, M Kotowski
Journal of the London Mathematical Society 88 (2), 396-416, 2013
382013
Tight Bell inequalities with no quantum violation from qubit unextendible product bases
R Augusiak, T Fritz, M Kotowski, M Kotowski, M Pawłowski, M Lewenstein, ...
Physical Review A 85 (4), 042113, 2012
202012
Universal nonlinear entanglement witnesses
M Kotowski, M Kotowski, M Kuś
Physical Review A 81 (6), 062318, 2010
142010
A note on concentration for polynomials in the Ising model
R Adamczak, M Kotowski, B Polaczyk, M Strzelecki
Electronic Journal of Probability 24, 2019
112019
Non-Liouville groups with return probability exponent at most 1/2
M Kotowski, B Virág
Electron. Commun. Probab. 20 (2015), no. 12, 2015
82015
Phase transition for the interchange and quantum Heisenberg models on the Hamming graph
R Adamczak, M Kotowski, P Miłoś
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 57 (1 …, 2021
62021
The interchange process with reversals on the complete graph
JE Björnberg, M Kotowski, B Lees, P Miłoś
Electronic Journal of Probability 24, 2019
62019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–7